Alert archive / Tennessee / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 156, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Dec 11, 2021, 3:19 AM CST for 11 counties in Tennessee. It was in force for 41 min. 33 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 11, 2021, 3:19 AM CST (09:19 UTC)
- Expired
- Dec 11, 2021, 4:00 AM CST
- In force
- 41 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Davidson County, TN, Hickman County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN, Robertson County, TN, Rutherford County, TN, Sumner County, TN, Trousdale County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 11 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 11, 3:20 AM CST | TSTM WND DMG | 2 Ese Oak Hill, TN | SEVERE STRAIGHT LINE WINDS CAUSED SPORADIC WIND DAMAGE THROUGHOUT A ROUGHLY 6 MILES WIDE SWATH ACROSS MUCH OF THE SOUTHEAST NASHVILLE AREAS OF BRENTWOOD, CRIEVE HALL, THE ELLINGTON AG CENTER, NIPPERS CORNER, ANTIOCH, NASHBORO VILLAGE, AND AROUND THE NASHVILLE |
| Dec 11, 3:20 AM CST | TSTM WND DMG | 3 Nnw Brentwood, TN | NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN. |
| Dec 11, 3:20 AM CST | TSTM WND DMG | 4 Nw Nashville, TN | TREES, POWER LINES, AND SIGNS WERE BLOWN DOWN ALONG CLARKSVILLE PIKE. |
| Dec 11, 3:23 AM CST | TSTM WND DMG | 2 Se Oak Hill, TN | SEVERAL POWER POLES SNAPPED IN CRIEVE HALL ALONG BRENTVIEW HILLS DRIVE NEAR STALLWORTH DRIVE. TWITTER REPORT. |
| Dec 11, 3:25 AM CST | TSTM WND DMG | 5 W Lakewood, TN | SEVERE STRAIGHT LINE WINDS CAUSED SIGNIFICANT DAMAGE IN MADISON ACROSS A ROUGHLY 1/2 MILE WIDE BY 2 MILE LONG SWATH FROM BRILEY PARKWAY AT GALLATIN PIKE NORTHEASTWARD TO NEELYS BEND ROAD. NUMEROUS TREES WERE SNAPPED AND UPROOTED, ESPECIALLY IN THE NATIONAL CEM |
| Dec 11, 3:27 AM CST | TSTM WND DMG | 5 Wnw Rural Hill, TN | DAMAGED OUTBUILDINGS, UPROOTED TREES, AND MINOR HOME DAMAGE ON STEWARTS FERRY PIKE NEAR SOUTH NEW HOPE ROAD. |
| Dec 11, 3:28 AM CST | TSTM WND GST 78 | Nashville Intl Airport, TN | NASHVILLE INTL AIRPORT ASOS MEASURED A PEAK WIND GUST OF 78 MPH. THIS IS THE THIRD HIGHEST WIND GUST EVER MEASURED AT THE AIRPORT. |
| Dec 11, 3:30 AM CST | TSTM WND DMG | Mount Juliet, TN | NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN. SOME STRUCTURE DAMAGE WAS ALSO REPORTED. |
| Dec 11, 3:30 AM CST | TSTM WND DMG | Nashville, TN | TREES AND POWER LINES WERE BLOWN DOWN ACROSS NASHVILLE AREA. AROUND 80,000 CUSTOMERS LOST POWER. |
| Dec 11, 3:31 AM CST | TSTM WND GST 69 | 2 Nne Brentwood, TN | MESONET STATION EW9547 BRENTWOOD. |
| Dec 11, 3:31 AM CST | TSTM WND GST 69 | 2 Nne Brentwood, TN | MESONET STATION EW9547 BRENTWOOD. |
| Dec 11, 3:31 AM CST | NON-TSTM WND GST 69 | 2 Nne Brentwood, TN | MESONET STATION EW9547 BRENTWOOD. |
| Dec 11, 3:31 AM CST | NON-TSTM WND GST 69 | 2 Nne Brentwood, TN | MESONET STATION EW9547 BRENTWOOD. |
| Dec 11, 3:31 AM CST | TORNADO | 2 Nnw Lakewood, TN | A TORNADO TOUCHED DOWN IN OLD HICKORY ON ORCHARD DRIVE UPROOTING SEVERAL LARGE TREES AND CAUSING ROOF DAMAGE TO MULTIPLE HOMES. IT MOVED ACROSS OLD HICKORY LAKE AND DOWNED POWER LINES AND TREES FROM WALTON FERRY TO SANDERS FERRY ROAD IN HENDERSONVILLE. THE HEA |
| Dec 11, 3:31 AM CST | TORNADO | 5 Wnw Rural Hill, TN | *** 1 INJ *** THIS EF1 TORNADO TOUCHED DOWN ON THE EAST SIDE OF PERCY PRIEST LAKE NEAR COOKS LANDING COURT AND STEWARTS FERRY PIKE IN DAVIDSON COUNTY, AND MOVED NORTH-NORTHEAST GENERALLY ALONG NEW HOPE ROAD. MANY TREES WERE UPROOTED WITH EF0 ROOF AND SIDING DA |
| Dec 11, 3:31 AM CST | TORNADO | 5 Wnw Rural Hill, TN | THIS EF1 TORNADO TOUCHED DOWN ON THE EAST SIDE OF PERCY PRIEST LAKE NEAR COOKS LANDING COURT AND STEWARTS FERRY PIKE IN DAVIDSON COUNTY, AND MOVED NORTH-NORTHEAST GENERALLY ALONG NEW HOPE ROAD. MANY TREES WERE UPROOTED WITH EF0 ROOF AND SIDING DAMAGE TO SEVERA |
| Dec 11, 3:32 AM CST | TSTM WND DMG | 1 Sse Hendersonville, TN | DOCKS DESTROYED AND PONTOON BOAT BLOWN OVER AT CHEROKEE ROAD NEAR PRIVATE DRIVE. TWITTER REPORT. |
| Dec 11, 3:33 AM CST | TSTM WND DMG | 1 Sse Hendersonville, TN | ROOF BLOWN OFF OF HOME ON PRIVATE DRIVE. #TSPOTTER REPORT AND PHOTOS FROM TWITTER. |
| Dec 11, 3:33 AM CST | TORNADO | 5 S Lakewood, TN | THIS BRIEF EF0 TORNADO TOUCHED DOWN NEAR THE STONES RIVER AT I-40 IN HERMITAGE AND MOVED NORTHEAST, CAUSING MINOR ROOF AND SIDING DAMAGE TO NUMEROUS HOMES IN THE RIVERWOOD AND ADJACENT SUBDIVISIONS. MORE HOMES WERE DAMAGED ON SEVILLE DRIVE, SEVERAL TREES WERE |
| Dec 11, 3:34 AM CST | TSTM WND DMG | 2 Ese Hendersonville, TN | SEVERAL LARGE TREES UPROOTED ON AT CUMBERLAND HILLS NEAR LAKE PARK DRIVE IN HENDERSONVILLE. TWITTER REPORT. |
| Dec 11, 3:34 AM CST | TSTM WND DMG | 3 S Green Hill, TN | MINOR HOME DAMAGE, 24 INCH DIAMETER TREES SNAPPED AND UPROOTED AND DAMAGES TO FENCES ON THORNWOOD COURT. |
| Dec 11, 3:35 AM CST | TSTM WND DMG | 3 E Hendersonville, TN | TREES DOWN ON JONES LANE IN EXTREME NORTH MOUNT JULIET. |
| Dec 11, 3:35 AM CST | TSTM WND DMG | Hendersonville, TN | DUE TO HIGH WINDS, MULTIPLE STREETS WERE BLOCKED BY DOWNED TREES AND POWER LINES. |
| Dec 11, 3:36 AM CST | TSTM WND DMG | 2 Nnw La Vergne, TN | TREES WERE BLOWN DOWN INCLUDING A TREE ON A HOUSE ON PEARCY STREET. |
| Dec 11, 3:37 AM CST | TSTM WND DMG | 2 Ne La Vergne, TN | TREE FELL ON HOUSE ON GEORGE THOMAS DRIVE. REPORT AND PHOTOS FROM TWITTER. |
| Dec 11, 3:38 AM CST | TSTM WND DMG | 2 Ene Mount Juliet, TN | WELDS BROKEN ON 3 METAL SIGNS CEMENTED INTO CONCRETE AT MT. JULIET HIGH SCHOOL. STRUCTURAL ENGINEER ESTIMATED WINDS IN EXCESS OF 70+ MPH. |
| Dec 11, 3:38 AM CST | TSTM WND DMG | 2 Ene Mount Juliet, TN | WELDS BROKEN ON 3 METAL SIGNS WHERE CEMENTED INTO CONCRETE AT MT. JULIET HIGH SCHOOL. STRUCTURAL ENGINEER ESTIMATED WINDS IN EXCESS OF 70+ MPH. |
| Dec 11, 3:40 AM CST | TSTM WND DMG | 1 Nw Gallatin, TN | STRAIGHT LINE WINDS DAMAGED SEVERAL HOMES AND BLEW DOWN NUMEROUS TREES ALONG LONG HOLLOW PIKE AND ADJACENT SIDE STREETS BETWEEN HIGHWAY 109 AND DOWNTOWN GALLATIN. WINDS WERE ESTIMATED UP TO 70 MPH. |
| Dec 11, 3:42 AM CST | TORNADO | 4 Nne Gallatin, TN | THE TORNADO TOUCHED DOWN ON LINDSEY HOLLOW ROAD AND MOVED NORTHEAST TOWARD PHOSPHATE LANE WHERE A FEW TREES WERE SNAPPED OR UPROOTED, AN OUTBUILDING WAS DESTROYED, AND THE ROOF OF A HOME WAS DAMAGED. THE TORNADO CONTINUED NORTHEAST CAUSING TREE DAMAGE ALONG WR |
| Dec 11, 3:43 AM CST | TSTM WND DMG | 3 Wnw Lebanon, TN | NUMEROUS TREES WERE BLOWN DOWN AND A FEW HOMES SUFFERED MINOR ROOF DAMAGE ON ORCHARD HILL LANE. |
| Dec 11, 3:48 AM CST | TSTM WND GST 59 | 2 N Smyrna, TN | AWOS STATION KMQY SMYRNA AIRPORT. |
| Dec 11, 3:48 AM CST | TSTM WND GST 59 | Smyrna Airport, TN | SMYRNA AIRPORT AWOS MEASURED A PEAK WIND GUST OF 51 KNOTS / 59 MPH. |
| Dec 11, 3:48 AM CST | NON-TSTM WND GST 59 | 2 N Smyrna, TN | AWOS STATION KMQY SMYRNA AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 25 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 10, 6:21 PM CST | Tornado Watch | SPC | 10 hr |
| Dec 10, 10:44 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 182 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
663
WUUS54 KOHX 110919
SVROHX
TNC037-081-101-117-119-147-149-165-169-187-189-111000-
/O.NEW.KOHX.SV.W.0156.211211T0919Z-211211T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
319 AM CST Sat Dec 11 2021
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Davidson County in Middle Tennessee...
Central Lewis County in Middle Tennessee...
North central Marshall County in Middle Tennessee...
Northwestern Rutherford County in Middle Tennessee...
Maury County in Middle Tennessee...
Sumner County in Middle Tennessee...
Williamson County in Middle Tennessee...
Wilson County in Middle Tennessee...
Southwestern Trousdale County in Middle Tennessee...
Southeastern Hickman County in Middle Tennessee...
Robertson County in Middle Tennessee...
* Until 400 AM CST.
* At 319 AM CST, severe thunderstorms were located along a line
extending from near Cross Plains to near Brentwood to near
Hohenwald, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Murfreesboro, Franklin, Columbia, Gallatin, Lebanon, Springfield,
Hohenwald, Nashville, Madison, Hendersonville, Smyrna, Brentwood,
La Vergne, Spring Hill, Mount Juliet, Goodlettsville, White House,
Millersville, Greenbrier and Nolensville.
Dickens Festival in Franklin will also be impacted.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 AM CST for Middle
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 500 AM CST for Middle
Tennessee.
&&
LAT...LON 3664 8629 3607 8618 3561 8679 3549 8765
3600 8686 3665 8694 3665 8659 3663 8657
3665 8651
TIME...MOT...LOC 0919Z 249DEG 51KT 3658 8675 3602 8673 3554 8746
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 10, 10:57 PM CST, 4 hours 22 minutes earlier.
Area forecast discussion, Dec 10, 10:57 PM CST, 4 hours 22 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1057 PM CST Fri Dec 10 2021 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... Tornado Watch went out a couple of hours ago and so far, Middle TN is good shape. However, the environment is changing from one hour to the next, so things are become more and more favorable for discrete development through 2 am. Surface based instability is growing west of I-65, with 500 to 1000 J/Kg already in place. Along with puh-lenty of deep layer and low-level shear (0-1km SRHs values of 300-400), what is keeping us quiet right now is the capping inversion. From the 00Z OHX sounding, there continues to be a 750 mb cap that is keeping anything from growing out of control here at home. West of us, it is very apparent that the cap has broken and discrete supercells (already putting down a couple of large tornadoes) have developed. Latest LAPS soundings suggest that the cap is trying its darndest to erode over our far western counties (it already has in West TN), so as these storms we're seeing on radar to our west trek eastward, they should be moving into an environment favorable to maintain their strength. The current tornado-warned storm looks to miss Middle TN by a little, but there is additional development directly behind it which could threaten our western counties by midnight. The most important thing is for folks to remain weather aware and keep their phones on as they head to bed as these storms are truckin'. 50-60 mph speeds mean you may only have minutes to get to shelter in the event you go under a warning. The second round of this night is still in the works and coming together behind the storms I talked about above. We are still expecting storms to conglomerate and become a QLCS with damaging straight line wind potential, as well as isolated tornado spinups, so while this first round could come to an end by the end of the 2 am watch, we won't be out of the woods until very late tonight or tomorrow morning. && .AVIATION... 06Z TAF DISCUSSION. No real changes from the previous discussion. A line of strong to severe storms have formed out a head of the front. Damaging straight line winds...tornadoes...possible strong...and even some large hail will be possible. These storms have not cross the Tennessee River as of 05Z. Have the line reaching CKV between 06-07Z...BNA/MQY 08-09Z and CSV around 12-13Z. A wind advisory is valid from 03-08Z and this is reflected in the TAFs with gusts to 35+ kts from the southwest. In addition with such a strong gradient low level WS up to 50 kts is expected. CIGs will be LIFR-MVFR before and during the front. Skies will begin to clear and CIGs will begin to raise at CKV around 12Z BNA/MQY around 18Z and not closer to 23Z for CSV. Winds will start out southerly and become northwesterly after the FROPA. && .OHX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until noon CST Saturday for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......Unger AVIATION........12
Hazardous weather outlook, Dec 10, 2:24 PM CST, 12 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 224 PM CST Fri Dec 10 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-112030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 224 PM CST Fri Dec 10 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...This afternoon and tonight. Strong to severe storms are expected late this evening through Saturday morning. The highest threat for any tornadoes is for areas west of I-65, but all of Middle TN could see damaging straight line winds, isolated tornadoes, and hail. Storms could begin as early as 10pm and last through noon on Saturday. While brief heavy rainfall is possible, flooding is unlikely. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Some strong to severe storms could still be ongoing Saturday morning mainly along and east of I-65. The main threats with storms in this time frame will be damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 11
In the hours before
Local storm report, Dec 11, 12:25 AM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1225 AM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 AM TORNADO 5 N DOVER 36.55N 87.84W
12/11/2021 STEWART TN EMERGENCY MNGR
EMERGENCY OPERATIONS HAS RECEIVED REPORTS OF DAMAGE AND
INJURIES ON LINK ROAD AND WALKER RIDGE. 700 POWER
OUTAGES WERE REPORTED ACROSS NORTHERN STEWART COUNTY.
&&
EVENT NUMBER OHX2100702
13Local storm report, Dec 11, 12:34 AM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1234 AM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 AM TSTM WND GST 6 NW CLARKSVILLE 36.62N 87.41W
12/11/2021 M61 MPH MONTGOMERY TN ASOS
CLARKSVILLE OUTLAW FIELD ASOS MEASURED A
PEAK WIND GUST OF 53 KNOTS / 61 MPH.
&&
SHAMBURGERLocal storm report, Dec 11, 1:30 AM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
130 AM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TORNADO 9 NNE DOVER 36.59N 87.76W
12/11/2021 STEWART TN EMERGENCY MNGR
*** 1 INJ ***
MULTIPLE TREES AND POWER LINES DOWN.
MULTIPLE STRUCTURES DAMAGED CONCENTRATED IN
THE 2300 BLOCK OF HIGHWAY 120 IN BIG ROCK. 1
MINOR INJURY REPORTED.
&&
SHAMBURGERLocal storm report, Dec 11, 2:42 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
242 AM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG LOBELVILLE 35.77N 87.78W
12/11/2021 PERRY TN TRAINED SPOTTER
TREES DOWN ON POWER LINES. POWER OUTAGES
REPORTED THROUGHOUT PERRY COUNTY.
&&
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 11:29 PM CST | Tornado Warning | OHX | Stewart | 46 min |
| Dec 11, 12:03 AM CST | Tornado Warning | OHX | Montgomery, Stewart | 16 min |
| Dec 11, 12:19 AM CST | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 41 min |
| Dec 11, 1:28 AM CST | Severe Thunderstorm Warning | OHX | Stewart | 21 min |
| Dec 11, 1:47 AM CST | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Houston, Humphreys, Lewis, Montgomery and 2 more | 73 min |
| Dec 11, 2:03 AM CST | Tornado Warning | OHX | Houston, Humphreys, Stewart | 27 min |
| Dec 11, 2:07 AM CST | Tornado Warning | OHX | Dickson, Hickman, Humphreys, Perry | 38 min |
| Dec 11, 2:23 AM CST | Tornado Warning | OHX | Dickson, Houston, Montgomery, Stewart | 37 min |
| Dec 11, 2:38 AM CST | Tornado Warning | OHX | Dickson, Hickman, Humphreys | 37 min |
| Dec 11, 2:39 AM CST | Tornado Warning | OHX | Cheatham, Dickson, Montgomery | 14 min |
| Dec 11, 2:47 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Lewis, Maury and 5 more | 58 min |
| Dec 11, 2:58 AM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 32 min |
| Dec 11, 2:59 AM CST | Tornado Warning | OHX | Davidson, Williamson | 31 min |
| Dec 11, 3:21 AM CST | Tornado Warning | OHX | Davidson, Sumner, Wilson | 39 min |
| Dec 11, 3:29 AM CST | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Smith, Sumner, Trousdale, Williamson and 1 more | 46 min |
| Dec 11, 3:33 AM CST | Tornado Warning | OHX | Davidson, Macon, Smith, Sumner, Trousdale, Wilson | 42 min |
| Dec 11, 3:46 AM CST | Tornado Warning | OHX | Clay, Macon, Sumner, Trousdale | 44 min |
| Dec 11, 3:48 AM CST | Severe Thunderstorm Warning | OHX | Lewis, Perry, Wayne | 42 min |
| Dec 11, 3:50 AM CST | Severe Thunderstorm Warning | OHX | Clay, DeKalb, Jackson, Macon, Putnam, Smith and 3 more | 17 min |
| Dec 11, 3:56 AM CST | Tornado Warning | OHX | Lewis, Perry, Wayne | 13 min |
| Dec 11, 4:07 AM CST | Tornado Warning | OHX | Clay, Jackson, Macon, Overton, Smith, Trousdale | 38 min |
| Dec 11, 4:11 AM CST | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 4 more | 34 min |
| Dec 11, 4:33 AM CST | Tornado Warning | OHX | Clay, Fentress, Overton, Pickett | 42 min |
| Dec 11, 5:01 AM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 29 min |
| Dec 11, 5:21 AM CST | Severe Thunderstorm Warning | OHX | Overton, Putnam | 27 min |
| Dec 11, 5:39 AM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Wayne | 36 min |
| Dec 11, 5:56 AM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Maury | 34 min |
| Dec 11, 6:13 AM CST | Tornado Warning | OHX | Giles | 15 min |
| Dec 11, 6:58 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy, Warren | 32 min |
| Dec 11, 7:22 AM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 38 min |
| Dec 11, 7:35 AM CST | Tornado Warning | OHX | Grundy | 25 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.